MAUDE Adverse Event Report: MEDI-TATE, LTD ITIND, WITH SNARE, STERILE; WA2ITA00

MEDI-TATE, LTD ITIND, WITH SNARE, STERILE; WA2ITA00
Model Number WA2ITA00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while attempting to remove the itind, the suture became detached from the hub.The removal procedure was not performed under anesthesia, only a local topical gel.The procedure took roughly two hours and the patient experienced "additional trauma" to the urethra from multiple removal attempts.A cystoscope was ultimately required, in addition to grasping forceps, to remove the device.No other medical intervention was required.Following the procedure, there were no other injuries.

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
WA2ITA00
Manufacturer (Section D)
MEDI-TATE, LTD
17 haumann street
hadera, hafia 30600 00
IS  3060000
MDR Report Key20493451
Report Number2429304-2024-0000446
Device Sequence Number19736851
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2024
Report Date (Section F) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Device Lot Number28112022-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/24/2024
Event Location Hospital
Date Report to Manufacturer08/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale